# SDR ASOA20130513036

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 18,219 hours, 11,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE FWD CABIN CEILING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX REPLACED THE NR 6 EMERGENCY LIGHT INVERTER.  OPS CHECKS WERE GOOD.
